# SDR SWIA200110267

- Difficulty date: October 22, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 3,263 hours, 2,097 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 7455001
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, FLAPS FAIL CAUTION MESSAGE APPEARED WHEN ATTEMPTING TO RETRACT FLAPS FROM 20 DEGREES TO 8 DEGREES.  VISUAL INSPECTION SHOWS FLAPS AT 20 DEGREES.  COMPLIED WITH AD 98-20-01 PER AD COMPLIANCE FORM.  FOUND FAULT CODE ON FLAP CONTROL LEVER.  REMOVED AND REPLACED FLAP CONTROL LEVER IAW CRJ 27-51-01.  OPS CHECK GOOD.  P/N ON 7-45500-1, S/N ON 0067, S/N OFF 0054.
